# SDR GTIA20130817929

- Difficulty date: August 17, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N606NK
- Make and model: Airbus A320-232
- Aircraft serial: 4592
- Aircraft time: 10,403 hours, 4,841 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Part number: FE240006
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIT ACCUMULATOR PRESSURE LOW.  SERVICED R1 DOOR ACCUMULATOR IAW AMM.
